# SDR CALA2018120202473

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53470801201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CLEAT HAS 2EA OUT OF ROUND HOLES FR63 ST41-42R. REMOVED AND REPLACED AFT CARGO CLEAT AT FR63 STR 41R-42R IAW SRM 51-72-11-911-001.
